# SDR AALA201807169052

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 76,939 hours, 40,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON THE R1 DOOR SLIDE DOES NOT HOLD THE SLIDE IN THE PROPER POSITION.  REINSTALLED THE LANYARD AND CLEVIS INTO RETAINER IAW AMM 25-62-00. OK FOR SERVICE.
